MAUDE Adverse Event Report: EIT EMERGING IMPLANT TECHNOLOGIES GMBH TRIAL INSERTER SH CONNECTION; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

EIT EMERGING IMPLANT TECHNOLOGIES GMBH TRIAL INSERTER SH CONNECTION; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number TFT20101
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: e3: reporter is a j&j employee.D9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, sales consultant received a set from the loaner warehouse and it contained damaged pieces.Items were broken upon receiving.Informed the loaners department of what was broken.No other information was provided.This report is for one (1) trial inserter sh connection this is report 1 of 2 for complaint (b)(4).

Brand Name
TRIAL INSERTER SH CONNECTION
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
EIT EMERGING IMPLANT TECHNOLOGIES GMBH
eisenbahnstrasse 84
wurmlingen D-785 73
DE  D-78573
Manufacturer (Section G)
EIT EMERGING IMPLANT TECHNOLOGIES GMBH
DE  
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key18586967
Report Number3013730328-2024-00023
Device Sequence Number17926952
Product Code MAX
UDI-Device Identifier04260557775578
UDI-Public(01)04260557775578
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K170503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTFT20101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2024
Initial Report FDA Received Date01/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRIAL INSERTER SH CONNECTION
Patient SexUnknown